Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 71, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 1, 2011, 10:42 AM CDT for 13 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2011, 10:42 AM CDT (15:42 UTC)
- Expired
- May 1, 2011, 1:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baxter County, AR, Cleburne County, AR, Fulton County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 131 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
815
WGUS54 KLZK 011542
FFWLZK
ARC005-023-049-063-065-067-085-095-117-135-137-145-147-011830-
/O.NEW.KLZK.FF.W.0071.110501T1542Z-110501T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1042 AM CDT SUN MAY 1 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
EASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
EXTREME NORTHEASTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
JACKSON COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN MONROE COUNTY IN EASTERN ARKANSAS...
SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
WHITE COUNTY IN CENTRAL ARKANSAS...
WOODRUFF COUNTY IN EASTERN ARKANSAS...
* UNTIL 130 PM CDT
* AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATED AN AREA OF HEAVY SHOWERS AND THUNDERSTORM...WITH VERY
HEAVY RAINFALL...WHICH WILL MOVE OVER PARTS OF NORTHEAST TO EAST
CENTRAL ARKANSAS. THE STRONGEST STORMS WERE OVER WHITE TO CLEBURNE
TO IZARD COUNTIES. VERY HEAVY RAIN HAS ALREADY FALLEN OVER PARTS
OF THE WARNED AREA...WITH ONE TO THREE INCHES WITH ISOLATED HIGHER
AMOUNTS OVER THE LAST 24 HOURS. AN ADDITIONAL 1 TO 2 INCHES OF
RAIN IS EXPECTED. THE GROUND IS VERY SATURATED AND FLASH FLOODING
IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME
AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY
HIGH WATER TO RUNOFF OR LEVELS TO LOWER. RESIDENTS SHOULD USE
EXTRA CAUTION TODAY DUE TO THE HIGH FLOODING POTENTIAL.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SEARCY... SALEM... NEWPORT...
MELROSE... MELBOURNE... DIAZ...
BATESVILLE... AUGUSTA... WIDEMAN...
WEST POINT... VIOLA... TUPELO...
TUCKERMAN... THURMAN... SWIFTON...
STURKIE... STUART... STEPROCK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3649 9141 3624 9126 3622 9135 3590 9135
3587 9105 3501 9104 3500 9113 3496 9114
3473 9179 3650 9217
$$
/59What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:04 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 1, 6:04 AM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 604 AM CDT SUN MAY 1 2011 .DISCUSSION... UPDATED FOR 12Z AVIATION DISCUSSION BELOW... && .AVIATION... A STALLED FRONTAL BOUNDARY WILL REMAIN IN PLACE ACROSS THE STATE...DRAPED FROM SW AR INTO ERN AR. MANY ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG THIS FRONT...WHICH WILL LIKELY CAUSE MVFR AND IFR CONDITIONS AT TERMINALS ACROSS THE STATE. THESE CONDITIONS ARE ONGOING AT CENTRAL SITES AT THIS TIME...BUT WILL SPREAD TO OTHER SITES LATER TODAY INTO TONIGHT. THIS TSRA ACTIVITY WILL LIKELY PERSIST OVER A GOOD PORTION OF THE STATE BEYOND THIS TAF CYCLE...WITH ONLY OCCASIONAL IMPROVED CONDITIONS EXPECTED. && .PREV DISCUSSION... /ISSUED 415 AM CDT SUN MAY 1 2011/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT AN AREA OF BACK BUILDING STORMS ALIGNED ITSELF ACRS CNTRL AR DURG THE NGT...WITH A NUMBER OF LOCATIONS SEEING 2 TO 5 INCHES OF RAINFALL. HERE AT THE WFO...WE HAVE SEEN JUST OVR 5 INCHES OF RAIN SINCE LATE SAT EVENING. FNTL BNDRY PROVIDING THE FOCUS FOR CONVECTION WAS SAGGING SWD INTO SRN AR ATTM. UNSETTLED CONDS WL PREVAIL THRU THE REST OF THE PD...WITH THE FNTL BNDRY EXPECTED TO MEANDER OVR THE FA. A SERIES OF UPR LVL IMPULSES WL TRACK NEWD ACRS THE REGION AND FOCUS ADDITIONAL SHRA/TSRA ALONG AND N OF THE BNDRY. EXTENDED THE FF WATCH 03/00Z FOR ALL BUT EXTREME SERN AR. AN ADDITIONAL 2 TO 6 INCHES OF RAINFALL EXPECTED ROUGHLY ALONG THE I-30/HWY 67/167 CORRIDOR...WITH 1 TO 3 INCHES COMMON ELSEWHERE. CANNOT RULE OUT SOME STRONG/SVR STORMS...MAINLY S OF THE BNDRY...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS. LAST ROUND OF SIG RAINFALL WL BE ENDING ACRS THE FA FM THE W LATE MON NGT AND TUE. LEFT SOME LINGERING POPS IN FOR ERN AREAS TUE MRNG...WITH DRIER AIR MOVG IN LATER IN THE DAY/TUE NGT. WL SEE A WIDE VARIATION IN TEMPS ACRS THE FA FM NW TO SE THE NEXT FEW DAYS...HINGING OF COURSE ON WHERE THE BNDRY SETS UP. BASICALLY STAYED CLOSE TO MOS TEMPS THRU THE PD...WITH JUST A FEW MINOR ADJUSTMENTS. LONG TERM...WEDNESDAY THROUGH SATURDAY HIGH PRESSURE WILL BE IN PLACE ACROSS THE REGION AT THE START OF THE LONG TERM AS DEEP UPPER TROUGH EXITS TO THE EAST. DRY CONDITIONS WILL BE IN PLACE FOR WED INTO THE FIRST HALF OF THU WITH THE HIGH PRESSURE IN PLACE AND WITH UPPER LEVEL RIDGING OVERHEAD. HOWEVER... THE SFC HIGH WILL SLIDE EAST THU AFTERNOON...WITH AN UPPER LEVEL TROUGH EXITING THE ROCKIES INTO THE PLAINS. SFC LOW PRESSURE WILL DEVELOP ACROSS THE PLAINS LATE THU NIGHT...THEN LIFT NE EARLY FRI. A COLD FRONT WILL DIVE SE TOWARDS THE REGION...WITH SHOWERS AND THUNDERSTORMS BACK IN THE FORECAST LATE THU INTO FRI MORNING...SOME OF WHICH COULD BE SEVERE. LATEST FORECAST SOLUTIONS HAVE BEEN TRENDING DRIER WITH THIS FRONT...WITH MUCH OF THE PRECIP LIMITED TO THE NRN HALF OF THE STATE. HIGH PRESSURE WILL MOVE QUICKLY ACROSS THE REGION FRI AFTERNOON... BUT ANOTHER STORM SYSTEM WILL APPROACH THE STATE LATE IN THE PERIOD FRI NIGHT INTO SAT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 48 57 45 / 90 90 80 70 CAMDEN AR 79 53 60 46 / 80 80 90 90 HARRISON AR 57 41 55 40 / 90 90 70 40 HOT SPRINGS AR 70 52 56 44 / 90 90 80 70 LITTLE ROCK AR 74 53 59 47 / 90 90 80 90 MONTICELLO AR 82 61 64 49 / 80 80 90 90 MOUNT IDA AR 69 50 56 43 / 90 90 80 60 MOUNTAIN HOME AR 59 43 56 42 / 90 90 70 50 NEWPORT AR 70 50 58 46 / 90 100 80 90 PINE BLUFF AR 78 56 59 47 / 80 90 90 90 RUSSELLVILLE AR 68 48 60 42 / 90 90 80 60 SEARCY AR 69 52 56 46 / 90 90 80 80 STUTTGART AR 76 53 58 47 / 90 90 80 90 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER- BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...62
Hazardous weather outlook, May 1, 3:15 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 315 AM CDT SUN MAY 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 315 AM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE COLD FRONT THAT MOVED SOUTH INTO THE STATE ON SATURDAY HAS STALLED ACROSS CENTRAL SECTIONS OF THE STATE. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHEAST THIRD OF THE STATE THROUGH TONIGHT. FLASH FLOODING WILL CONTINUE TO BE MAJOR CONCERN THROUGH AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT ALREADY SAW VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS PERSISTING FLASH FLOOD THREAT. RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY. RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING SITUATION ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING ARE ENCOURAGED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Local storm report, May 1, 8:16 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN MORGAN 34.88N 92.37W
05/01/2011 M8.70 INCH PULASKI AR NWS EMPLOYEE
IN THE MARCHE COMMUNITY...8.70 INCHES OF RAIN FELL IN 10
HOURS.
&&
28Local storm report, May 1, 9:23 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
923 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM FLOOD 5 NW NORTH LITTLE ROCK 34.84N 92.32W
05/01/2011 PULASKI AR NWS EMPLOYEE
ONE TO THREE INCHES OF WATER OVER PARKING LOTE ALONG OVER
OAK GROVE ROAD AT CHURCH. ONE CAR WASHED INTO DITCH ALONG
ROAD.
&&
59Local storm report, May 1, 9:29 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
929 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 3 W DOWNTOWN LITTLE ROC 34.73N 92.29W
05/01/2011 M6.45 INCH PULASKI AR PUBLIC
6.45 INCHES OF RAIN FELL IN CHENAL VALLEY BETWEEN DARK
4/30/11 AND 9AM 5/1/11.
&&
51Special weather statement, May 1, 9:40 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 AM CDT SUN MAY 1 2011
ARZ030-037-038-040-041-011540-
LOGAN AR-MONTGOMERY AR-POLK AR-SCOTT AR-YELL AR-
940 AM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...SOUTHWESTERN
YELL...SCOTT...NORTHWESTERN MONTGOMERY AND POLK COUNTIES UNTIL 1045
AM CDT...
AT 939 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE MENA...OR NEAR MENA...MOVING NORTHEAST
AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THE HEAVY RAIN MAY
CAUSE FLOODING AND FLASH FLOODING OVER THE AREA. RESIDENTS SHOULD
USE EXTRA CAUTION.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... MENA...
QUEEN WILHELMINA SP... POLK CNTY FAIRGNDS...
OPAL... OLIVER... ODEN...
MUDDY CREEK WMA... MCCAULEY... LAKE WILHELMINA...
LAKE MENA... LAKE HINKLE... HARTLEY...
CARDIFF... BEAUCHAMP... Y CITY...
WINFIELD... UNION HILL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3516 9405 3516 9403 3519 9402 3481 9350
3435 9412 3435 9424 3426 9424 3423 9428
3477 9444
TIME...MOT...LOC 1439Z 217DEG 36KT 3459 9418
/59Local storm report, May 1, 10:23 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1023 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD E GRAVEL RIDGE 34.87N 92.19W
05/01/2011 PULASKI AR PUBLIC
FLOODING AT THE NEW BRITTANY APARTMENTS WITH CARS
SUBMERGED.
0901 AM FLASH FLOOD JACKSONVILLE 34.87N 92.13W
05/01/2011 PULASKI AR NWS EMPLOYEE
HWY 67/167 IS FLOODED NORTH OF THE AIRBASE.
0938 AM FLASH FLOOD ALEXANDER 34.63N 92.44W
05/01/2011 SALINE AR PUBLIC
HWY 5 STAGECOACH RD IS UNDERWATER.
&&
225Local storm report, May 1, 10:30 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1030 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM FLASH FLOOD 6 NW NORTH LITTLE ROCK 34.85N 92.33W
05/01/2011 PULASKI AR NWS EMPLOYEE
SECTION OF JAMES ROAD JUST EAST OF BLUE HILL HAS WASHED
OUT DUE TO HEAVY RAIN AND FLASH FLOOD. ROAD IMPASSABLE
WITH BARRICADES ON IT.
&&
59The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:33 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more | 3 hr |
| Apr 30, 7:54 PM CDT | Special Weather Statement | LZK | Perry | 46 min |
| Apr 30, 8:00 PM CDT | Special Weather Statement | LZK | Stone, Van Buren | 45 min |
| Apr 30, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 43 min |
| Apr 30, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline | 39 min |
| Apr 30, 8:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp, Stone | 43 min |
| Apr 30, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 46 min |
| Apr 30, 9:18 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 9:30 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 45 min |
| Apr 30, 9:37 PM CDT | Special Weather Statement | LZK | Independence | 48 min |
| Apr 30, 10:29 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more | 3 hr |
| Apr 30, 10:56 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 3 hr |
| Apr 30, 11:53 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 30, 11:58 PM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 12:04 AM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more | 6 hr |
| May 1, 12:12 AM CDT | Special Weather Statement | LZK | Montgomery | 48 min |
| May 1, 1:55 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 56 hr |
| May 1, 1:55 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 3 days |
| May 1, 2:00 AM CDT | River Flood Warning | LZK | Randolph | 3 days |
| May 1, 2:34 AM CDT | Flash Flood Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 2:37 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Sharp, White, Woodruff | 2 hr |
| May 1, 4:48 AM CDT | River Flood Warning | LZK | Saline | 53 hr |
| May 1, 5:59 AM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 3 hr |
| May 1, 6:52 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| May 1, 7:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 3 days |
| May 1, 7:44 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 50 hr |
| May 1, 7:49 AM CDT | Flash Flood Warning | LZK | Faulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more | 3 hr |
| May 1, 8:51 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 41 min |
| May 1, 8:59 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| May 1, 9:12 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more | 3 hr |
| May 1, 9:40 AM CDT | Special Weather Statement | LZK | Polk, Scott | 60 min |
| May 1, 9:58 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more | 3 hr |
| May 1, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren, Yell | 42 min |
| May 1, 11:18 AM CDT | Special Weather Statement | LZK | Faulkner, Saline | 62 min |
| May 1, 11:25 AM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more | 3 hr |
| May 1, 11:38 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Garland, Hot Spring, Pike | 3 hr |
| May 1, 11:43 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 17 days |
| May 1, 11:46 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 29 min |
| May 1, 11:54 AM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring, Pike | 36 min |
| May 1, 12:14 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski | 46 min |
| May 1, 12:58 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 32 min |
| May 1, 1:05 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 30 min |
| May 1, 1:09 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, Woodruff | 36 min |
| May 1, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 36 min |
| May 1, 2:18 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 27 min |
| May 1, 2:30 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 31 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Yell | 4 days |
| May 1, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Jackson, White | 53 min |
| May 1, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 30 min |
| May 1, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 49 min |
| May 1, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 38 min |
| May 1, 4:32 PM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| May 1, 6:22 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 53 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Pope, Van Buren, Yell | 50 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:28 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy | 47 min |
| May 1, 6:55 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 32 min |
| May 1, 6:59 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp | 26 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.